JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 1, Issue 1, Article 4
Generalized Abstracted Mean Values

    Authors: Feng Qi,  
    Keywords: Generalized abstracted mean values, basic property, monotonicity  
    Date Received: 04/11/99  
    Date Accepted: 06/12/99  
    Subject Codes:


    Editors: Lokenath Debnath,  

In this article, the author introduces the generalized abstracted mean values which extend the concepts of most means with two variables, and researches their basic properties and monotonicities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login